# SDR CALA2018110902341

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737924ER
- Aircraft serial: 60121
- Aircraft time: 14,682 hours, 5,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR STUCK OPEN REMOVED AND REPLACED MED SLIDE 1 RT REF AMM 25-66-01. ADD EMP:U006449 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1296339  SN OFF 1030 SLIDE, B737NG,   OFF 29-2566-9-0005 1030 ON 29-2566-9-0005 4116 VERIFIED DOOR 1R SLIDE CHANGE.  REF AMM 25-66-01.
